# SDR SIMA20140519004

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 24,031 hours, 20,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND LT OMEGA BEAM CORRODED AROUND NUTPLATE HOLE ON LOWER FLANGE BETWEEN FRAME 22 & 23.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  PERFORMED PERMANENT REPAIR ON LT OMEGA BEAM NUTPLATE HOLE ON LOWER FLANGE BETWEEN FRAME 22 & 23 IAW ERS-EM-53MR-458.  REPAIR DOUBLER AL CLAD 2024-T3, 0.050 INCHES.  ACFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
